Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 110, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 2, 2008, 10:51 AM CDT for Columbia County, Dodge County, Jefferson County, Wisconsin. It was in force for 39 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2008, 10:51 AM CDT (15:51 UTC)
- Expired
- Jul 2, 2008, 11:30 AM CDT
- In force
- 39 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Columbia County, WI, Dodge County, WI, Jefferson County, WI
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 11:09 AM CDT | HAIL 0.25 | Lake Mills, WI | |
| Jul 2, 11:15 AM CDT | HAIL 0.25 | 3 Sse Lake Mills, WI | |
| Jul 2, 11:15 AM CDT | HAIL 0.25 | Jefferson, WI | |
| Jul 2, 11:15 AM CDT | HAIL 0.88 | 1 N Jefferson, WI | DELAYED REPORT FROM THIS MORNING. |
| Jul 2, 11:15 AM CDT | HAIL 1 | Johnson Creek, WI | |
| Jul 2, 11:18 AM CDT | HAIL 0.5 | Johnson Creek, WI | DIME SIZE HAIL REPORTED IN JOHNSON CREEK AND IN JEFFERSON...REPORT RELAYED BY JEFFERSON COUNTY SHERIFF. |
| Jul 2, 11:19 AM CDT | HAIL 1 | Johnson Creek, WI | |
| Jul 2, 11:25 AM CDT | HAIL 0.75 | 5 E Johnson Creek, WI | IN THE TOWN OF FARMINGTON. |
| Jul 2, 11:26 AM CDT | HAIL 0.5 | 4 E Johnson Creek, WI | DIME SIZE HAIL AT COUNTY HIGHWAY P AND B. |
| Jul 2, 11:30 AM CDT | HAIL 0.25 | Nws Sullivan/Milwaukee, WI | |
| Jul 2, 11:32 AM CDT | HAIL 0.25 | 2 Wsw Oconomowoc, WI | ALSO ESTIMATED 40 MPH WIND GUSTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 10:09 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -323 J/kg
- Mixed-layer LCL
- 1340 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 021551
SVRMKX
WIC021-027-055-021630-
/O.NEW.KMKX.SV.W.0110.080702T1551Z-080702T1630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1051 AM CDT WED JUL 2 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
SOUTHERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 1130 AM CDT
* AT 1048 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10
MILES NORTH OF COLUMBUS TO EVANSVILLE...AND MOVING EAST AT 57 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WATERLOO...LAKE RIPLEY AND BEAVER DAM BY 1100 AM CDT...
LAKE MILLS BY 1105 AM CDT...
WATERTOWN...JUNEAU...JOHNSON CREEK AND JEFFERSON BY 1110 AM CDT...
HUSTISFORD BY 1115 AM CDT...
IRON RIDGE BY 1120 AM CDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4346 8917 4349 8839 4337 8841 4337 8842
4320 8843 4320 8853 4285 8854 4285 8901
4328 8901 4328 8912
TIME...MOT...LOC 1551Z 268DEG 50KT 4347 8903 4282 8922
$$
CRAVEN4 follow-up statements
000
WWUS53 KMKX 021556
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1056 AM CDT WED JUL 2 2008
WIC021-027-055-021630-
/O.CON.KMKX.SV.W.0110.000000T0000Z-080702T1630Z/
COLUMBIA WI-DODGE WI-JEFFERSON WI-
1056 AM CDT WED JUL 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR JEFFERSON...SOUTHERN DODGE AND SOUTHEASTERN COLUMBIA COUNTIES...
AT 1053 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SOUTH BEAVER DAM TO 14 MILES
WEST OF BUSSEYVILLE...MOVING EAST AT 57 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
HUBBLETON...BUSSEYVILLE...REESEVILLE AND LOWELL BY 1105 AM CDT...
RICHWOOD...MINNESOTA JUNCTION...MILFORD AND JUNEAU DODGE AIRPORT BY
1110 AM CDT...
LEBANON AND WATERTOWN AIRPORT BY 1115 AM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4346 8917 4349 8839 4337 8841 4337 8842
4320 8843 4320 8853 4285 8854 4285 8901
4328 8901 4328 8912
TIME...MOT...LOC 1556Z 268DEG 50KT 4347 8893 4284 8919
$$
KUHLMAN000
WWUS53 KMKX 021606
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1106 AM CDT WED JUL 2 2008
WIC021-021616-
/O.CAN.KMKX.SV.W.0110.000000T0000Z-080702T1630Z/
COLUMBIA WI-
1106 AM CDT WED JUL 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLUMBIA COUNTY
IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4347 8900 4349 8839 4337 8842 4320 8843
4320 8853 4285 8854 4285 8901
TIME...MOT...LOC 1606Z 268DEG 50KT 4346 8878 4285 8901
$$
WIC027-055-021630-
/O.CON.KMKX.SV.W.0110.000000T0000Z-080702T1630Z/
DODGE WI-JEFFERSON WI-
1106 AM CDT WED JUL 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR JEFFERSON AND SOUTHERN DODGE COUNTIES...
AT 1102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM BEAVER DAM TO 6 MILES
SOUTHWEST OF BUSSEYVILLE...MOVING EAST AT 57 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WATERTOWN AIRPORT...WATERTOWN AND JOHNSON CREEK BY 1115 AM CDT...
WOODLAND...PIPERSVILLE...LEBANON AND IXONIA BY 1120 AM CDT...
RUBICON AND ROME BY 1125 AM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4347 8900 4349 8839 4337 8842 4320 8843
4320 8853 4285 8854 4285 8901
TIME...MOT...LOC 1606Z 268DEG 50KT 4346 8878 4285 8901
$$
KUHLMAN000
WWUS53 KMKX 021615
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1115 AM CDT WED JUL 2 2008
WIC027-055-021630-
/O.CON.KMKX.SV.W.0110.000000T0000Z-080702T1630Z/
DODGE WI-JEFFERSON WI-
1115 AM CDT WED JUL 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR JEFFERSON AND SOUTHERN DODGE COUNTIES...
AT 1111 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HORICON
TO JOHNSON CREEK TO FORT ATKINSON...MOVING EAST AT 57 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WOODLAND...ROME...IXONIA AND HEBRON BY 1120 AM CDT...
RUBICON...SULLIVAN AND ASHIPPUN BY 1125 AM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4320 8896 4346 8886 4349 8839 4340 8842
4321 8844 4320 8853 4285 8854 4285 8901
TIME...MOT...LOC 1615Z 268DEG 50KT 4346 8858 4308 8871
4286 8879
$$
KRR000
WWUS53 KMKX 021627
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1127 AM CDT WED JUL 2 2008
WIC027-055-021637-
/O.EXP.KMKX.SV.W.0110.000000T0000Z-080702T1630Z/
DODGE WI-JEFFERSON WI-
1127 AM CDT WED JUL 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON AND SOUTHERN DODGE
COUNTIES WILL EXPIRE AT 1130 AM CDT...
THE SEVERE THUNDERSTORMS ARE MOVING INTO WASHINGTON AND WAUKESHA
COUNTIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4320 8896 4346 8886 4349 8839 4340 8842
4321 8844 4320 8853 4285 8854 4285 8901
TIME...MOT...LOC 1627Z 268DEG 50KT 4346 8835 4308 8848
4286 8856
$$
KRRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:48 AM CDT, 7 hours 3 minutes earlier.
Area forecast discussion, Jul 2, 3:48 AM CDT, 7 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 348 AM CDT WED JUL 2 2008 .SHORT TERM...SHOWERS AND TSTORMS ARE PRESENT ALONG THE COLD FRONT OVER UPPER MI AND FAR NRN WI WHILE WARM ADVECTION ACTIVITY IS DEVELOPING OVER NW IA. MODELS SUGGEST ACTIVITY WITHIN WAA OVER IA WILL DEVELOP NEWD THIS MORNING AND PROBABLY AFFECT THE WRN AND NRN CWA AROUND AND AFTER 15Z. COLD FRONT WILL THEN SHIFT SWD THROUGH THE CWA MAINLY THIS AFTERNOON. ALTHOUGH MAIN POLAR TROUGH AND ASSOCIATED HT. FALLS WILL REMAIN OVER THE NRN GREAT LAKES AND SRN CANADA...CONVERGENCE ALONG COLD FRONT AND WEAK CAP WILL RESULT IN NUMEROUS SHOWERS AND TSTORMS THIS AFTERNOON. MUCAPES AROUND 2000 J/KG ARE CURRENTLY ANALYZED BY THE RUC ALONG THE FRONT OVER CENTRAL MN AND ARE ANTICIPATED THIS AFTERNOON OVER SRN WI ALONG WITH 35 KTS OF DEEP LAYER SHEAR. MULTICELLULAR STORMS ARE EXPECTED BUT A COUPLE SUPERCELLS ARE POSSIBLE. STEEP MID LEVEL LAPSE RATES AROUND 7 C/KM AND DELTA THETAE AROUND 18C WILL BE FAVORABLE FOR SVR DOWNBURSTS AND LARGE HAIL IN THE STRONGER STORMS. ALTHOUGH PWS MAY INCREASE TO 1.6 INCHES...STORM MOTION AROUND 25 KTS AND PROPAGATING COLD FRONT SHOULD LIMIT THE FLASH FLOOD THREAT. A CHANCE OF STORMS WILL LINGER IN THE EARLY EVENING WITH COLD ADVECTION TO TAKE HOLD AFTERWARD AS WINDS TURN NLY. .LONG TERM... WEAK NW FLOW ALOFT AND HIGH PRESSURE WILL PREVAIL FROM THU INTO SAT. THE CU RULE SUGGESTS SCT-BKN CLOUD COVER FOR THU WHILE A WEAK SHORTWAVE MAY BRING SCT-BKN CLOUD COVER THU NT AND FRI. DRY WEATHER ANTICIPATED DURING THIS TIME WITH DRY AIR IN LOW TO MID LEVELS. IN WAKE OF COLD ADVECTION...TEMPS WILL BE RELATIVELY COOL ON THU AND THEN WARM A FEW DEGREES EACH DAY INTO THE WEEKEND. && .AVIATION...COLD FRONT MOVING FROM NORTHWEST WISCONSIN WILL SWEEP ACROSS SOUTHERN WISCONSIN DURING AFTERNOON HOURS. EXPECT VFR CONDITIONS TO PREVAIL THROUGH 12Z THURSDAY WITH EXCEPTION OF A PERIOD OF MVFR CONDITIONS IN VICINITY OF FRONT. SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF FRONT WITH LOCAL IFR VISIBILITIES AND CEILINGS OCCURRING IN STRONGEST STORMS...ALONG WITH GUSTY WINDS AND HAIL. ATTEMPTED TIMING OF STORMS IN TAF FORECASTS WILL BE REFINED AS ONGOING CONVECTION OVER NORTHWEST WISCONSIN APPROACHES AREA. SOUTHWEST SURFACE WINDS AROUND 10 KNOTS TO BECOMING WESTERLY AROUND 10 KNOTS WITH COLD FRONTAL PASSAGE AND THEN TURN TO NORTHEAST 10 TO 20 KNOTS BY MIDNIGHT TONIGHT. && .MARINE...WINDS MAY APPROACH SMALL CRAFT ADVISORY CRITERIA THIS MORNING AHEAD OF COLD FRONT OVER NORTHWEST WISCONSIN. HOWEVER AS FRONT NEARS LAKESHORE AREA LATER THIS MORNING...WINDS WILL DECREASE AS PRESSURE GRADIENT RELAXES. FRONT MAY TRIGGER SEVERE STORMS DURING AFTERNOON AND EVENING HOURS WHICH WILL CAUSE WINDS AND WAVES TO BE HIGHER NEAR THE STRONGEST STORMS. AFTER FRONTAL PASSAGE LATER THIS AFTERNOON...NORTH TO NORTHEAST WIND GUSTS AROUND 20 KNOTS ARE POSSIBLE AND MAY LINGER AND INTO THE OVERNIGHT HOURS. STILL SOME INDICATIONS OF A PNEUMONIA FRONT AFTER THE COLD FRONTAL PASSAGE. DURATION OF HIGHER WINDS WITH THIS FRONT EXPECTED TO BE SHORT LIVED AT THE MOMENT. SO WILL NOT ISSUE HEADLINES AT THIS TIME...BUT WILL CONTINUE TO MONITOR. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...20 AVIATION/MARINE...17
Hazardous weather outlook, Jul 2, 4:01 AM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 401 AM CDT WED JUL 2 2008 WIZ046-047-051-052-056>060-062>072-030915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 401 AM CDT WED JUL 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS MORNING WITH THUNDERSTORMS BECOMING LIKELY THIS AFTERNOON AND EARLY THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS. SOME LAKES...RIVERS AND STREAMS REMAIN ABOVE FLOOD STAGE. MUCH OF THE ROCK RIVER IN SOUTHERN WISCONSIN...AND THE FOX RIVER AROUND BERLIN...CONTINUES TO EXPERIENCE MODERATE TO MAJOR FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY. MUCH OF THE ROCK RIVER WILL REMAIN IN MAJOR FLOOD THROUGH MUCH OF THE REST OF THE WEEK...HOWEVER RIVER LEVELS WILL CONTINUE TO SLOWLY FALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EARLY THIS EVENING. LMZ643>646-030915- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 401 AM CDT WED JUL 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS MORNING WITH THUNDERSTORMS BECOMING LIKELY THIS AFTERNOON AND EARLY THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SMALL CRAFT ADVISORY CRITERIA MAY BE MET THURSDAY DUE TO NORTHEAST WINDS AND HIGH WAVES. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY. TZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 2, 10:32 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1032 AM CDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM HAIL BRANDON 43.74N 88.78W
07/02/2008 E0.25 INCH FOND DU LAC WI LAW ENFORCEMENT
1015 AM TSTM WND GST ROSENDALE 43.81N 88.68W
07/02/2008 E45.00 MPH FOND DU LAC WI LAW ENFORCEMENT
1025 AM TSTM WND GST FOND DU LAC ARPT(KFLD) 43.77N 88.49W
07/02/2008 M43.00 MPH FOND DU LAC WI ASOS
&&
MKP/LAMERSLocal storm report, Jul 2, 10:38 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1038 AM CDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM TSTM WND GST 1 E FOND DU LAC 43.78N 88.43W
07/02/2008 E50 MPH FOND DU LAC WI NWS EMPLOYEE
40 TO 50 MPH WINDS ESTIMATED BY AN OFF DUTY NWS EMPLOYEE.
&&
MKP/LAMERSLocal storm report, Jul 2, 10:40 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1040 AM CDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 AM HAIL 2 S SHOREWOOD HILLS 43.05N 89.45W
07/02/2008 E0.25 INCH DANE WI TRAINED SPOTTER
&&
MKP/LAMERSLocal storm report, Jul 2, 10:42 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1042 AM CDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM HAIL MADISON 43.08N 89.38W
07/02/2008 E0.25 INCH DANE WI PUBLIC
&&
MKP/LAMERSLocal storm report, Jul 2, 10:48 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1048 AM CDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM HAIL SHEBOYGAN FALLS 43.73N 87.82W
07/02/2008 E0.50 INCH SHEBOYGAN WI LAW ENFORCEMENT
DIME SIZE HAIL WAS REPORTED.
&&
MKP/LAMERSLocal storm report, Jul 2, 10:50 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1050 AM CDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM HAIL 1 NW MCFARLAND 43.03N 89.31W
07/02/2008 E0.25 INCH DANE WI TRAINED SPOTTER
&&
MKP/LAMERSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 9:07 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 53 min |
| Jul 2, 9:38 AM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 52 min |
| Jul 2, 9:42 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake, Marquette | 63 min |
| Jul 2, 9:47 AM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 34 min |
| Jul 2, 9:53 AM CDT | Special Marine Warning | MKX | 43 min | |
| Jul 2, 10:16 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Rock | 59 min |
| Jul 2, 10:38 AM CDT | Special Marine Warning | MKX | 73 min | |
| Jul 2, 10:46 AM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan | 29 min |
| Jul 2, 11:22 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 53 min |
| Jul 2, 11:35 AM CDT | Special Marine Warning | MKX | 82 min | |
| Jul 2, 1:56 PM CDT | Special Marine Warning | MKX | 36 min | |
| Jul 2, 3:04 PM CDT | Special Marine Warning | MKX | 41 min | |
| Jul 2, 6:14 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Washington | 61 min |
| Jul 2, 6:19 PM CDT | Special Marine Warning | MKX | 116 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.